MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA_0913-20; INSTRUMENT, BIOPSY

HOLOGIC, INC. EVIVA_0913-20; INSTRUMENT, BIOPSY
Model Number EVIVA_0913-20
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
From staff: the patient was set-up to have a stereotactic biopsy done of her breast.During the biopsy the eviva breast biopsy needle and atec breast biopsy machine would not function correctly.Biopsy setting appeared to be working but there were no specimens being collected.Trouble shooting occurred- suction function was checked, suction canister was replaced, the saline bag was squeezed to try and move possible specimen pieces through the tubing, the machine was turned off and back on and all parts were checked again while needle was inside patient's breast.After that saline was still not traveling through the tubing.Procedure was ended at this point by the radiologist and an attempt to remove specimens from needles was made and sent to the lab.Manufacturer investigating.Manufacturer response for instrument, biopsy, eviva_0913-20 (per site reporter), investigating.

Brand Name
EVIVA_0913-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC.
250 campus dr.
marlborough MA 01752
MDR Report Key25347496
Report Number25347496
Device Sequence Number10741920
Product Code KNW
UDI-Device Identifier15420045504974
UDI-Public(01)15420045504974
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
Report Date (Section F) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVIVA_0913-20
Device Catalogue NumberEVIVA_0913-20
Device Lot NumberE26806RW
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer06/01/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight91 KG
Date Report Sent to FDA05/22/2026